# SDR RAIA00108027

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 20,320 hours, 22,769 cycles
- Engine: Pwa PW124B
- Engine time: 16,623 hours, 19,644 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Part number: PW124B
- Part serial: 124172
- Condition: Failed
- Location: Right Engine
- Part time: 16,623 hours, 19,644 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

7400-STL-FLIGHT ATTENDANT OBSERVED SMOKE IN THE CABIN. AIRCRAFT RETURNED TO THE GATE WITHOUT INCEDENT. MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RIGHT ENGINE DUE TO OIL INGRESS INTO THE BLEED AIR SYSTEM.
